Anticoagulant-induced breast hematoma [Ulus Travma Acil Cerrahi Derg]
Ulus Travma Acil Cerrahi Derg. 2017; 23(1): 72-73 | DOI: 10.5505/tjtes.2016.01657  

Anticoagulant-induced breast hematoma

Ebubekir Gündeş1, Kamuran Cumhur Değer1, Erdal Taşcı2, Aziz Serkan Senger1, Mustafa Duman1
1Department Of Gastroenterology Surgery, Kartal Kosuyolu High Specialty Education And Research Hospital, Istanbul,turkey
2Department Of Thoracic Surgery, Kartal Kosuyolu High Specialty Education And Research Hospital, Istanbul,turkey

Warfarin is the most commonly used oral anticoagulant and is widely prescribed to prevent thromboembolic events. Warfarin-dependent spontaneous breast hematoma is a very rare complication. Presently described is rare case of warfarin-induced breast hematoma.

Keywords: Anticoagulant, hematoma, warfarin.


Antikoagülan tedaviye bağlı meme hematomu

Ebubekir Gündeş1, Kamuran Cumhur Değer1, Erdal Taşcı2, Aziz Serkan Senger1, Mustafa Duman1
1Kartal Koşuyolu Yüksek İhtisas Eğitim Ve Araştırma Hastanesi Gastroenteroloji Cerrahisi Kliniği,istanbul
2Kartal Koşuyolu Yüksek İhtisas Eğitim Ve Araştırma Hastanesi Göğüs Cerrahisi Kliniği,istanbul

Tromboembolik olayların önlenmesinde yaygın olarak kullanılan varfarin en sık kullanılan oral antikoagülandır. Varfarine bağlı spontan meme hematomu oldukça nadiren görülen bir komplikasyondur. Varfarine bağlı memede hematom gelişmesi nadir bir durumdur.

Anahtar Kelimeler: Antikoagülan, hematom, varfarin.


Ebubekir Gündeş, Kamuran Cumhur Değer, Erdal Taşcı, Aziz Serkan Senger, Mustafa Duman. Anticoagulant-induced breast hematoma. Ulus Travma Acil Cerrahi Derg. 2017; 23(1): 72-73

Corresponding Author: Ebubekir Gündeş, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar


LookUs & OnlineMakale